Mean-field stochastic linear-quadratic optimal control with Markov jump parameters

Yuan Hua Ni, Xun Li, Ji Feng Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)

Abstract

� 2016 Elsevier B.V. This paper considers a class of mean-field stochastic linear-quadratic optimal control problems with Markov jump parameters. The new feature of these problems is that means of state and control are incorporated into the systems and the cost functional. Based on the modes of Markov chain, the corresponding decomposition technique of augmented state and control is introduced. It is shown that, under some appropriate conditions, there exists a unique optimal control, which can be explicitly given via solutions of two generalized difference Riccati equations. A numerical example sheds light on the theoretical results established.
Original languageEnglish
Pages (from-to)69-76
Number of pages8
JournalSystems and Control Letters
Volume93
DOIs
Publication statusPublished - 1 Jul 2016

Keywords

  • Markov jump
  • Mean-field
  • Stochastic control

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Cite this